Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Been unwell. Anxiety, tremors and headaches. Could it be pheochromocytoma?

Hi I have been unwell the past 2.5 Years with debilitating anxeity, tremors, headaches , ringing in ears, abdominal pain etc... My Gp said it was stress put me on Xanax and antidepressants and I got worse and worse..... Got a new Gp now and I have had tonnes of bloods taken, Cts, MRI s. And have found. (ESS) on MRI with defect in diaphragm of sella. Low testosterone 7.7nmol really low LH,FSH Been on testosterone for the past 2 months I do feel a bit better but there is something still not right??? Could it be pheochromocytoma? I feel like shit and I have had to move back with my parents away from my wife and kids. Any help will be appreciated :) Justin
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Hormonal imbalance frequently lead to depression and anxiety. In such cases treatment of cause become more important rather than treating only anxiety symptoms. That is why you are responding to treatment.

In pheochromocytoma BP used to remain very high. Possibility that the patients has pheochromocytoma can be rule out by measuring 5-HIAA excretion in urine.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor